Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 38 (1982), 337
Original Article: Math. Comp. 36 (1981), 315-320.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-82-99831-3
PII: S 0025-5718(82)99831-3
Article copyright: © Copyright 1982 American Mathematical Society